Alert archive / Mississippi / Wind Advisories in 2018

Wind Advisory 5, NWS Memphis, TN

March 11, 20184 states

NWS Memphis, TN issued this wind advisory at Mar 11, 2018, 9:16 AM CDT for 4 states. It took effect at Mar 11, 2018, 4:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2018, 9:16 AM CDT (14:16 UTC)
In effect from
Mar 11, 2018, 4:00 PM CDT
Expired
Mar 12, 2018, 1:22 AM CDT
In force
9 hr
Issued by
NWS Memphis, TN
All 57 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 39 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 2.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WWUS74 KMEG 111416
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
916 AM CDT Sun Mar 11 2018

...Strong North Winds Expected over the Midsouth Later Today and
Tonight...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-120600-
/O.NEW.KMEG.WI.Y.0005.180311T2100Z-180312T0600Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-
Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Senatobia, Clarksdale, Marks, Batesville, Charleston, 
Tiptonville, Union City, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
916 AM CDT Sun Mar 11 2018

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT
MONDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 4 PM this afternoon to 1 AM CDT
Monday. 

* WINDS...North winds of 20 to 25mph...with gusts up to 40mph.

* TIMING...4pm CDT this afternoon to 1am CDT tonight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind.
  Driving may become hazardous especially with higher profile
  vehicles on east to west roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020>022-050>055-089>092-
120900-
/O.NEW.KMEG.WI.Y.0005.180312T0000Z-180312T0900Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Weakley-Henry-Gibson-Carroll-Benton TN-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, Aberdeen, Martin, Dresden, Paris, Humboldt, 
Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland,
Bolivar, Selmer, and Savannah
916 AM CDT Sun Mar 11 2018

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT
MONDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 7 PM this evening to 4 AM CDT
Monday. 

* WINDS...North winds of 20 to 25mph...with gusts up to 40mph.

* TIMING...7pm CDT this evening through 4am CDT late tonight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind.
  Driving may become hazardous especially with higher profile
  vehicles on east to west roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
3 follow-up statements
838 
WWUS74 KMEG 111814
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
114 PM CDT Sun Mar 11 2018

...Strong North Winds Expected over the Midsouth late this 
Afternoon through late Tonight...

ARZ028-036-MOZ115-MSZ001-007-008-010>012-020-TNZ001-002-019-048-
049-088-120500-
/O.EXT.KMEG.WI.Y.0005.180311T2100Z-180312T0900Z/
Mississippi-Crittenden-Pemiscot-DeSoto-Tunica-Tate-Coahoma-
Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-Tipton-
Shelby-
Including the cities of Blytheville, West Memphis, 
Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, 
Clarksdale, Marks, Batesville, Charleston, Tiptonville, 
Union City, Dyersburg, Ripley TN, Covington, Bartlett, 
Germantown, Collierville, Memphis, and Millington
114 PM CDT Sun Mar 11 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...North winds of 15 to 25mph...with gusts up to 40mph.

* TIMING...4pm CDT this afternoon to 1am CDT tonight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind. 
  Driving may become hazardous especially with higher profile 
  vehicles on east to west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

ARZ008-009-017-018-026-027-035-048-049-058-MOZ113-120500-
/O.CON.KMEG.WI.Y.0005.180311T2100Z-180312T0600Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Cross-
St. Francis-Lee AR-Phillips-Dunklin-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Wynne, 
Forrest City, Marianna, Helena, West Helena, and Kennett
114 PM CDT Sun Mar 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...North winds of 15 to 25mph...with gusts up to 40mph.

* TIMING...4pm CDT this afternoon to 1am CDT tonight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind. 
  Driving may become hazardous especially with higher profile 
  vehicles on east to west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020>022-050>055-089>092-
120500-
/O.CON.KMEG.WI.Y.0005.180312T0000Z-180312T0900Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Weakley-Henry-Gibson-Carroll-Benton TN-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, Aberdeen, Martin, Dresden, Paris, Humboldt, 
Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland,
Bolivar, Selmer, and Savannah
114 PM CDT Sun Mar 11 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
CDT MONDAY...

* WINDS...North winds of 15 to 25mph...with gusts up to 40mph.

* TIMING...7pm CDT this evening through 4am CDT late tonight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind. 
  Driving may become hazardous especially with higher profile 
  vehicles on east to west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
890 
WWUS74 KMEG 120355
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1055 PM CDT Sun Mar 11 2018

...Strong North Winds Expected over the Midsouth overnight...

ARZ008-009-017-018-026-027-035-048-049-058-MOZ113-120600-
/O.CON.KMEG.WI.Y.0005.000000T0000Z-180312T0600Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Cross-
St. Francis-Lee AR-Phillips-Dunklin-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Wynne, 
Forrest City, Marianna, Helena, West Helena, and Kennett
1055 PM CDT Sun Mar 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...North winds of 15 to 25mph...with gusts up to 40mph.

* TIMING...Through 1am CDT tonight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind. 
  Driving may become hazardous especially with higher profile 
  vehicles on east to west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MSZ002>006-009-013>017-021>024-TNZ003-004-020>022-050>055-089>092-
120900-
/O.CON.KMEG.WI.Y.0005.000000T0000Z-180312T0900Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Weakley-Henry-Gibson-Carroll-Benton TN-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, Aberdeen, Martin, Dresden, Paris, Humboldt, 
Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland,
Bolivar, Selmer, and Savannah
1055 PM CDT Sun Mar 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...North winds of 15 to 25mph...with gusts up to 40mph.

* TIMING...Through 4am CDT overnight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind. 
  Driving may become hazardous especially with higher profile 
  vehicles on east to west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

ARZ028-036-MOZ115-MSZ001-007-008-010>012-020-TNZ001-002-019-048-
049-088-120900-
/O.CON.KMEG.WI.Y.0005.000000T0000Z-180312T0900Z/
Mississippi-Crittenden-Pemiscot-DeSoto-Tunica-Tate-Coahoma-
Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-Tipton-
Shelby-
Including the cities of Blytheville, West Memphis, 
Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, 
Clarksdale, Marks, Batesville, Charleston, Tiptonville, 
Union City, Dyersburg, Ripley TN, Covington, Bartlett, 
Germantown, Collierville, Memphis, and Millington
1055 PM CDT Sun Mar 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...North winds of 15 to 25mph...with gusts up to 40mph.

* TIMING...Through 4am CDT overnight.

* IMPACTS...Loose outdoor items will be vulnerable to the wind. 
  Driving may become hazardous especially with higher profile 
  vehicles on east to west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
249 
WWUS74 KMEG 120622 AAA
NPWMEG

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Memphis TN
122 AM CDT Mon Mar 12 2018

...Wind Advisory Cancelled...

ARZ028-036-MOZ115-MSZ001>017-020>024-TNZ001>004-019>022-048>055-
088>092-120730-
/O.CAN.KMEG.WI.Y.0005.000000T0000Z-180312T0900Z/
Mississippi-Crittenden-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-
Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-Panola-
Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-
Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson-
Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Blytheville, West Memphis, 
Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, 
Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, 
Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, 
Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, 
Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, 
Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, 
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
122 AM CDT Mon Mar 12 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Wind
Advisory. 

Winds should prevail below Wind Advisory criteria for the
remainder of the night.

$$

ARZ008-009-017-018-026-027-035-048-049-058-MOZ113-120730-
/O.EXP.KMEG.WI.Y.0005.000000T0000Z-180312T0600Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Cross-
St. Francis-Lee AR-Phillips-Dunklin-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Wynne, 
Forrest City, Marianna, Helena, West Helena, and Kennett
122 AM CDT Mon Mar 12 2018

...WIND ADVISORY HAS EXPIRED...

Winds should prevail below Wind Advisory criteria for the
remainder of the night.


$$

PWB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 11, 6:27 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 11, 6:27 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
627 AM CDT Sun Mar 11 2018

.DISCUSSION... /issued 349 AM CDT Sun Mar 11 2018/

Early morning GOES East water vapor imagery showed an upper low
centered between Omaha and Kansas City. This low will track
southeast across MO today, reaching western KY by midevening and
middle TN by early overnight. At the surface, post frontal drying
and cooling will occur over the Midsouth, limiting precipitable
water and rainfall amounts.

00Z NAM and GFS soundings for northwest TN indicate a brief window
of light snow mixing with or transitioning from rain during the
late evening. Moisture remains limited in the -12C to -18C
dendritic layer and surface temps during this period should
prevail at or above freezing. Precip should end over the TN River
valley prior to morning, with little to no snow accumulations.

For the bulk of the week, dry and cool conditions will prevail
under northwest flow aloft. Freezing minimum temps will be
possible Monday through Thursday, though the models show return
flow developing west of the MS River Wednesday night. Thereafter,
modified maritime air and deep southerly flow will return mild
overnight temps for Friday and the upcoming weekend. Latest medium
range models show a rather robust warm sector developing over the
lower MS River valley, under southwest flow aloft. GFS and ECMWF
differ on the timing details of shortwave passages, but an overall
unsettled spring-like pattern of mild temperatures, increased
humidity and thunderstorms appear a good bet next weekend into the
early part of next week.

PWB

&&

.AVIATION...

12Z TAF Set

CIGS will continue to bounce around from IFR to MVFR with the cold
front pushing through and the upper low approaching the area this
afternoon. Once the upper low moves into the area tonight, expect
CIGS to level off at IFR at KMKL while the other three TAF sites
remain at MVFR. Spotty showers over the course of the day and
will continue through the evening hours. Clearing will then begin
to take place after 06Z at KJBR with the back edge of the clouds
likely near KTUP at the end of the TAF set. NE winds at 5-8 KTS
will become NNW behind the cold front. Speeds will increase this
afternoon to 12 to 18 KTS sustained with gusts up to 30 KTS. The
strong winds will continue into the overnight hours with speeds
starting to diminish by sunrise.

KRM

&&

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 11, 3:30 AM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
330 AM CDT Sun Mar 11 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-121030-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
330 AM CDT Sun Mar 11 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

River flooding will continue over portions of the Midsouth,
resulting from heavy rains that occurred in late February.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Subfreezing low temperatures will be possible during the early to
middle portion of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

PWB

In the hours before

Special weather statement, Mar 11, 9:02 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
902 AM CDT SUN MAR 11 2018

TNZ048-111445-
Lauderdale TN-
902 AM CDT SUN MAR 11 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 AM CDT
FOR...

Northeastern Lauderdale County in southwestern Tennessee...

At 901 AM CDT...a strong thunderstorm producing dime size hail or
larger was located 8 miles south of Heloise, or 12 miles east of
Blytheville, moving east at 30 mph.

People in northeastern Lauderdale County should monitor this storm
closely.

LAT...LON 3590 8935 3586 8934 3582 8936 3582 8940
      3578 8943 3588 8969 3589 8969 3588 8966
      3592 8963 3592 8958 3594 8956 3593 8951
      3592 8951 3593 8949 3595 8949 3595 8941
TIME...MOT...LOC 1401Z 286DEG 25KT 3594 8970

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:41 AM CSTSpecial Weather StatementMEGPhillips49 min
Mar 11, 9:02 AM CDTSpecial Weather StatementMEGLauderdale43 min
Mar 11, 1:21 PM CDTWinter Weather AdvisoryMEGBenton, Carroll, Gibson, Henry, Obion, Weakley14 hr
Mar 10, 6:37 PM CSTSpecial Weather StatementMEGYalobusha38 min
Mar 10, 7:35 PM CSTSpecial Weather StatementMEGPontotoc40 min
Mar 10, 8:27 PM CSTSpecial Weather StatementMEGLafayette48 min
Mar 10, 8:29 PM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union46 min
Mar 10, 8:35 PM CSTSpecial Weather StatementMEGLee40 min
Mar 10, 8:44 PM CSTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola46 min
Mar 10, 8:46 PM CSTSpecial Weather StatementMEGMarshall44 min
Mar 10, 9:40 PM CSTSpecial Weather StatementMEGBenton50 min

Nearby

Wind Advisories in Mississippi, 2018Wind Advisories in Tennessee, 2018Wind Advisories in Arkansas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.